Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Burping problem, feel dizzy, hurting throat, chocking of food, chest and arms hurt, breathlessness. Causes and advise?

this has been happening for awhile, but i always seem to spit my food, or drinks back up, kinda like burping it. sometimes i can feel a little dizzy, but recently my throat started hurting, n had really bad chest pain and can feelthe food going down my throat, and water or coke going all the way down, also felt like i could choke on my food, and my ears are also stoped up, sometimes my left chest and upper arm to elbow hurts, at night sometimes while sleeping i wake up all a sudden and feel like i cant breathe , or like my mouth went dry and no saliva
Asked On : Sat, 12 May 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thanks for using HCM.

first you should get ECG to see for heart problem, which is more concerning.
Most probable cause for your symptoms are gastric reflux. Acid reducing medications do help to reduce your symptom.

Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor